# SDR 9706859156

- Difficulty date: March 31, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8915E
- Make and model: Doug DC-9-14
- Aircraft serial: 45832
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Release Mech
- Condition: Out Of Adjust
- Location: Tailcone
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, THE TAILCONE RELEASE SYSTEM FAILED THE COMBINED CLIP FORCE AND SYSTEM ACTUATION TEST. RIGGED RELEASE SYSTEM.  OPERATIONAL CHECK OK.
